# SDR CA141118001

- Difficulty date: November 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB,  CREW RECEIVED A NOSE STEERING CAUTION LIGHT.  THEY COMPLETED THE EMERGENCY CHECKLIST AND IN COORDINATION WITH MAINTENANCE OPS-CONTROL A DECISION WAS MADE TO RETURN.  IT WAS AN UNEVENTFUL FLIGHT AND LANDING.
